Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heartfelt thanks
Apr 10, 2006

Hi Dr Young - I mailed you from England back in Dec when I was experiencing major problems with efavirenz side effects and considering switching to boosted atazanavir. I was also about to leave for a long planned holiday in India. I had many anxieties about both the switch as well as the stability of the ritonavir in hot climates and had mailed you several times with queries etc. You had patiently answered all of them and thanks to your reassuring advice and knowledge I went ahead and made the switch to atazanavir and also went ahead with my holiday plans. Just wanted to tell you that everything went well, no problems at all, and here I am 3 months later with an undetectable viral load and a CD4 count of 550. You were absolutely fantastic and I will always be so grateful to you - words can't do justice to my sense of gratitude and appreciation for your support and advice at what was a very difficult time. Thank you very much - and the very very best to you. I know this forum is essentially about asking questions and I may be using it inappropriately to cmmunicate my thanks to you - but I felt I had to get in touch and thank you. God bless you - and best wishes - James, London, England

Response from Dr. Young

James-

Actually, I owe you a word of thanks for your thoughtful post and comments.

All the best, cheers. BY



Previous
whew
Next
syphillis and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement